Geometry & Topology

Erratum to “Hadamard spaces with isolated flats”

G Christopher Hruska and Bruce Kleiner

Full-text: Open access


The purpose of this erratum is to correct the proof of Theorem A.0.1 in the appendix to our paper “Hadamard spaces with isolated flats” which was jointly authored by Mohamad Hindawi, Hruska and Kleiner. In that appendix, many of the results of this paper about CAT(0) spaces with isolated flats are extended to a more general setting in which the isolated subspaces are not necessarily flats. However, one step of that extension does not follow from the argument we used the isolated flats setting. We provide a new proof that fills this gap.

In addition, we give a more detailed account of several other parts of Theorem A.0.1, which were sketched in that appendix.

Article information

Geom. Topol., Volume 13, Number 2 (2009), 699-707.

Received: 28 August 2008
Accepted: 4 November 2008
First available in Project Euclid: 20 December 2017

Permanent link to this document

Digital Object Identifier

Primary: 20F67: Hyperbolic groups and nonpositively curved groups
Secondary: 20F69: Asymptotic properties of groups

isolated flat asymptotic cone relative hyperbolicity


Hruska, G Christopher; Kleiner, Bruce. Erratum to “Hadamard spaces with isolated flats”. Geom. Topol. 13 (2009), no. 2, 699--707. doi:10.2140/gt.2009.13.699.

Export citation